# SDR USAA950591

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5220 · Emergency Exits
- Part: Door Pan
- Condition: Cracked
- Location: Emerg Exit
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND .5 INCH CRACK RT FORWARD EMERGENCY EXIT WINDOW TOP AFT STOP.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 52-20-03.  (M)
